New here--Kidney problems after taking Relpax?

Redhead at 03h47
13
Jul
2011
New here--Kidney problems after taking Relpax?

I've been struggling w/ migraines now for almost 10 years. I've tried every triptan there is, and they do work, but after I take them my kidneys always hurt. I have tried asking my neurologist about this but she says she has never heard of this happening before. While I want to keep taking them as needed, I'm worried about the long term effects on my kidneys. Has anyone ever had this problem, or am I crazy?
About
This topic belongs to the forum
  • Numbers of topics : 4086
  • Numbers of messages : 37984
  • Numbers of users : 1595
  • Numbers of points : 0
Similar topics
Well, I have finally (after 20 yrs) found a good neuro. He currently has me on Midrin and Norco for breakthrough pain. I have never had any luck with any triptan, but this week he gave me a sample of Relpax to try. I was fearful at first as I have had
I really enjoy how Relpax comes in the "getting the pills out will make your migraine worse" packaging  
Woke up today with the worst pain of my life (yeah even worse than the migraines) went to the ER to find it was a kidney stone. I have seen a lot of talk about Topamax and kidney stones and wanted to see if anyone else has come down with kidney stones
Dear community and winterstorm, I have created a custom Windows 8.1 Pro x64 image including all current updates from catalog 2015.10. After deploying this image to a laptop I had to download another 98 updates which were previously downloaded by
Hi, I am having issues on Firefox 9.0.1 installing Selenium from the downloads page. When clicking on a download link for Selenium IDE, I get the error: null could not be installed because Firefox cannot modify the needed file. When clicking on the
Forums from same category